# SDR ABXA201010010129

- Difficulty date: September 9, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 49,895 hours, 37,674 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: 10071440U4
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FAIL-SAFE T-FITTING CENTER AND LOWER HOLES COMMON TO FAIL-SAFE CORRODED.  REMOVED AND REPLACED T-FITTING IAW B767 SRM 51-40-02.
